Armenian Journal of Mathematics

Generalized Viscosity Approximation Methods of Ishikawa Type for Nonexpansive Mappings in Hilbert Spaces

Masoumeh, Beheshti and Mahdi, Azhini (2018) Generalized Viscosity Approximation Methods of Ishikawa Type for Nonexpansive Mappings in Hilbert Spaces. Armenian Journal of Mathematics, 10 (1). pp. 1-14. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
248Kb

Abstract

In this paper, by using generalized viscosity mappings, we prove two strong convergence theorems for finding fixed points of a nonexpansive mapping which is also a unique solution of the variational inequality. Our results extend and improve the recent ones announced by some authors.

Item Type:Article
Subjects:47-xx Operator theory
ID Code:735
Deposited By:Dr. mahdi azhini
Deposited On:28 Jun 2018 12:36
Last Modified:28 Jun 2018 12:36

Repository Staff Only: item control page